# SDR CA130130001

- Difficulty date: January 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 34,845 hours
- Engine: Pwa PW121
- System (JASC): 2800 · Aircraft Fuel System
- Part: Drain
- Part number: 82820127101
- Condition: Broken
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND LT ENGINE NACELLE FUEL MANIFOLD DRAIN TUBE ASSY BROKEN ON THE WELD AND NR 4 FLAIR IS MISSING.
